# SDR KBM2006F00154

- Difficulty date: April 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N245LA
- Make and model: Snias AS350B2
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 962
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 INDICATOR, NEEDLE STICKS DURING START AND SHUT DOWN, REMOVED AND REPLACED.  (K)
